A few months ago I started having seizures and I seen a doctor who gave me dilantin 200mg. I was already seei ng a different doctor for other reasons and the other day he prescribed me zoloft 100mg. Is this safe?
Zoloft does lower your seizure threshold in epileptics, but with the right amount of anticonvulsants you will be right, I'm on -lithium, mirtazapam and seraqual-all of which lower the threshold-For the epilepsy I'm on 2300 of valproate and 200 of lamictal, and I've not had a seizure in years(grandmal)-if worried see a neurologist-u will be fine
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 26 yr daughter started on dilantin 3 times a day 2 weeks ago, she looks drugged up , anyone else?
Posted 3 May 2011 • 5 answers
Posted 30 Oct 2011 • 4 answers
Posted 4 Jan 2015 • 2 answers
Posted 30 Mar 2016 • 0 answers
Posted 16 Jan 2017 • 0 answers